Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Diagnosed as diabetic, on Galvusmet BP and cholesterol tablet, weight loss, under diet. Suggestion?

I have recently diagnosed as a diabetic type 2. I have been taking Galvumet for my diabetes, blood pressure tablets & cholesterol tablets. I have not been able to get an erection since taking this medication. I have lost around 15 kg in weight, no more sugar or sweets no more coke as in soft drinks. Feel better however less or no sex drive. Please help!
Asked On : Thu, 17 Oct 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Treatment/Therapy
General & Family Physician 's  Response
Hi,

Usually, diabetes is related to sexual dysfunction. In addition, blood pressure tablets can also alter the sexual activity.

Therefore, the first thing to do is to get a good control of your blood sugar levels (at least for the last 3 months). Medications, lifestyle and diet changes can help.

I usually recommend my patients to use herbs that can control diabetes and for your sexual life. Can ask in the local herbal stores or pharmacy!

Hope it helped!
Answered: Thu, 17 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor